# SDR CA110103006

- Difficulty date: January 2, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 767-35H
- Aircraft time: 73,283 hours
- Engine: Ge CF680C2B6F
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Broken
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO DUE RED EICAS FLAP/SLAT ALERT T/O CONFIG, LANDING NORMAL.  FINDINGS LISTED SEQ 2 DIODE BLOCK R608 PIN LOCK BROKEN AND LOOSE WIRE. DIODE BLK R608 REPLACED.  ALSO L FSPM REPLACED AND TESTED IAW AMM 27-58-01-904-001.  WEU PCC REPLACED AND TESTED IAW AMM.
